MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIG PS CEM FEM W/LUGS RT SZ3; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SIG PS CEM FEM W/LUGS RT SZ3; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 1960-73-500
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 07/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address pain and loosening of the tibial and femoral components at cement to implant interface.Unknown cement was used.Reimplanted with a tc3 revision knee.Doi: (b)(6) 2014; dor: (b)(6) 2020; right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
SIG PS CEM FEM W/LUGS RT SZ3
Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10335475
Report Number1818910-2020-17061
Device Sequence Number935968
Product Code JWH
UDI-Device Identifier10603295075479
UDI-Public10603295075479
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K073529
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1960-73-500
Device Catalogue Number196073500
Device Lot Number534429
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/15/2020
Supplement Date Received by Manufacturer08/28/2020
Initial Report FDA Received Date07/28/2020
Supplement Report FDA Received Date08/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC*SIGMA/OV/DOME PAT 3PEG,38; SIG MOD TIB TRAY CEM COCR 3; SIG PS CEM FEM W/LUGS RT SZ3; SIGMA STAB XLK INS 3 10MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR